# SDR HEEA084540

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Will Not Test
- Location: Stdby Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER WILL NOT TEST. REPAIRED.
